# SDR UALA2012031601735

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,837 hours, 22,254 cycles
- Engine: Iae V2527A5
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP DIFFICULT TO CONTROL TOO HOT.  REPLACED COCKPIT TEMP SENSOR PER MM, GROUND TEST OKAY.
